# SDR FDEA201506111773

- Difficulty date: June 11, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 547 hours, 20,123 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overheated
- Location: Mlg
- Part time: 11,080 hours, 5,381 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING,  BRAKE TEMPS VERY HOT.    COMPLIED WITH OVERHEAT INSPECTION IAW AMM 05-51-16-00.  NEW AXLE SLEEVE INSTALLED ON NR 5 AXLE. REPLACED BSCU AS A PRECAUTION IAW  AMM 32-42-72-04.  OPS CHECKED GOOD.  ALSO AS A PRECAUTION AND HISTORY. CARRIED OUT COMPLETE NORMAL BRAKE SYSTEM SERVICING AND BLEEDING OF ALL BRAKES. OPS CHECKED GOOD IAW AMM 32-42-00-05.   ACFT OK FOR SERVICE.
